Alert archive / Arizona / Tornado Warnings in 2010
Tornado Warning 22, NWS Flagstaff, AZ
NWS Flagstaff, AZ issued this tornado warning at Oct 6, 2010, 11:01 AM MST for Coconino County, Yavapai County, Arizona. It was in force for 29 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 6, 2010, 11:01 AM MST (18:01 UTC)
- Expired
- Oct 6, 2010, 11:30 AM MST
- In force
- 29 min
- Issued by
- NWS Flagstaff, AZ
- Area
- Storm-based polygon
Counties Coconino County, AZ, Yavapai County, AZ
The radar
The Flagstaff radar (KFSX), 71 km from the middle of the area, began a volume at 18:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 6, 11:30 AM MST | HAIL 1 | Kachina Village, AZ | |
| Oct 6, 11:30 AM MST | HAIL 1 | Munds Park, AZ | ONE INCH HAIL COVERING THE GROUND |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 6, 9:29 AM MST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Flgstf/Belemont, AZ (KFGZ), launched 12:00Z, 6.0 hours before the alert went out and 22 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 376 J/kg
- Mixed-layer CIN
- -12 J/kg
- Mixed-layer LCL
- 638 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 286 m²/s²
- 0-3 km storm-relative helicity
- 320 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 4.8
The text
As transmitted, in the capitals the NWS used until 2016.
899 WFUS55 KFGZ 061801 TORFGZ AZC005-025-061830- /O.NEW.KFGZ.TO.W.0022.101006T1801Z-101006T1830Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE FLAGSTAFF AZ 1101 AM MST WED OCT 6 2010 THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A * TORNADO WARNING FOR... SOUTH CENTRAL COCONINO COUNTY IN NORTH CENTRAL ARIZONA... THIS INCLUDES THE CITY OF FLAGSTAFF... EAST CENTRAL YAVAPAI COUNTY IN WEST CENTRAL ARIZONA... THIS INCLUDES THE CITY OF SEDONA... * UNTIL 1130 AM MST * AT 1055 AM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR VILLAGE AT OAK CREEK...OR 6 MILES SOUTH OF SEDONA...MOVING NORTH AT 45 MPH. * AREAS THAT WILL BE AFFECT BY THIS STORM INCLUDE...BUT ARE NOT LIMITED TO... MUNDS PARK... MOUNTAINAIRE AND KACHINA... FLAGSTAFF... PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT USE HIGHWAY OVERPASSES FOR SHELTER. OVERPASSES DO NOT PROVIDE PROTECTION FROM TORNADIC WINDS. VEHICLES STOPPED UNDER BRIDGES BLOCK TRAFFIC AND PREVENT PEOPLE FROM GETTING OUT OF THE STORM'S PATH AND TO SHELTER. IF YOU CANNOT DRIVE AWAY FROM THE TORNADO...GET OUT OF YOUR VEHICLE AND LIE FLAT IN A DITCH AS A LAST RESORT. DO NOT USE YOUR CAR TO TRY TO OUTRUN A TORNADO. CARS ARE EASILY TOSSED AROUND BY TORNADO WINDS. IF YOU ARE CAUGHT IN THE PATH OF A TORNADO...LEAVE THE CAR AND GO TO A STRONG BUILDING. IF NO SAFE STRUCTURE IS NEARBY...SEEK SHELTER IN A DITCH OR LOW SPOT AND COVER YOUR HEAD. THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 PM MST WEDNESDAY AFTERNOON FOR NORTHERN ARIZONA. && LAT...LON 3528 11172 3520 11146 3471 11177 3476 11193 TIME...MOT...LOC 1759Z 201DEG 41KT 3482 11179 $$ JVC
1 follow-up statement
882 WFUS55 KFGZ 061802 CCA TORFGZ AZC005-025-061830- /O.COR.KFGZ.TO.W.0022.101006T1801Z-101006T1830Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING...CORRECTED NATIONAL WEATHER SERVICE FLAGSTAFF AZ 1101 AM MST WED OCT 6 2010 THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A * TORNADO WARNING FOR... SOUTH CENTRAL COCONINO COUNTY IN NORTH CENTRAL ARIZONA... THIS INCLUDES THE CITY OF FLAGSTAFF... EAST CENTRAL YAVAPAI COUNTY IN WEST CENTRAL ARIZONA... THIS INCLUDES THE CITY OF SEDONA... * UNTIL 1130 AM MST * AT 1055 AM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR VILLAGE AT OAK CREEK...OR 6 MILES SOUTH OF SEDONA...MOVING NORTH AT 45 MPH. * AREAS THAT WILL BE AFFECT BY THIS STORM INCLUDE...BUT ARE NOT LIMITED TO... SEDONA... MUNDS PARK... MOUNTAINAIRE AND KACHINA... FLAGSTAFF... PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT USE HIGHWAY OVERPASSES FOR SHELTER. OVERPASSES DO NOT PROVIDE PROTECTION FROM TORNADIC WINDS. VEHICLES STOPPED UNDER BRIDGES BLOCK TRAFFIC AND PREVENT PEOPLE FROM GETTING OUT OF THE STORM'S PATH AND TO SHELTER. IF YOU CANNOT DRIVE AWAY FROM THE TORNADO...GET OUT OF YOUR VEHICLE AND LIE FLAT IN A DITCH AS A LAST RESORT. DO NOT USE YOUR CAR TO TRY TO OUTRUN A TORNADO. CARS ARE EASILY TOSSED AROUND BY TORNADO WINDS. IF YOU ARE CAUGHT IN THE PATH OF A TORNADO...LEAVE THE CAR AND GO TO A STRONG BUILDING. IF NO SAFE STRUCTURE IS NEARBY...SEEK SHELTER IN A DITCH OR LOW SPOT AND COVER YOUR HEAD. THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 PM MST WEDNESDAY AFTERNOON FOR NORTHERN ARIZONA. && LAT...LON 3528 11172 3520 11146 3471 11177 3476 11193 TIME...MOT...LOC 1759Z 201DEG 41KT 3482 11179 $$ JVC
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Flagstaff, AZ wrote its last area forecast discussion before this tornado warning went out at Oct 6, 9:30 AM MST, 1 hour 31 minutes earlier.
Area forecast discussion, Oct 6, 9:30 AM MST, 1 hour 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FLAGSTAFF AZ 930 AM MST WED OCT 6 2010 .SYNOPSIS...MOIST SOUTHERLY FLOW...INSTABILITY...AND LOW PRESSURE CENTERED OVER SOUTHERN CALIFORNIA WILL BRING NUMEROUS SHOWERS AND THUNDERSTORMS TO NORTHERN ARIZONA THROUGH THIS AFTERNOON. SOME STORMS WILL PRODUCE HEAVY RAIN...LARGE HAIL AND POTENTIALLY TORNADOES. THE CURRENT LOW SHOULD CROSS THE NORTHLAND ON THURSDAY...BRINGING A SLIGHT CHANCE OF PRECIPITATION TO AND NORTH OF THE MOGOLLON RIM. FROM FRIDAY THROUGH SUNDAY...DRY WEATHER WILL PREVAIL WITH AFTERNOON TEMPS WARMING TO SEASONAL NORMALS. && .DISCUSSION... 930 AM UPDATE...TORNADO WATCH FOR COCONINO...YAVAPAI...NAVAJO... APACHE AND GILA COUNTIES UNTIL 5 PM MST... IT CONTINUED TO BE A VERY ACTIVE MORNING WITH NUMEROUS SEVERE/ TORNADO PRODUCING THUNDERSTORMS. A CONTINUATION OF THIS ACTIVITY IS EXPECTED THROUGH THE DAY AS A STRONG LOW SPINS OVER CALIFORNIA. FOR TODAY...ANOTHER JET MAX WITH ENHANCED LIFT AND UPSLOPE FLOW WILL MOVE ACROSS THE AREA. IN ADDITION...THE VERTICAL WIND PROFILE IS FAVORABLE FOR THE FORMATION OF ROTATING THUNDERSTORMS OTHERWISE KNOWN AS SUPERCELLS...THE STRONGEST AND POTENTIALLY MOST SEVERE TYPE OF THUNDERSTORM. EXPECT SHOWERS AND STORMS TO CONTINUE THROUGH THE DAY...MOST NUMEROUS FROM PRESCOTT...FLAGSTAFF...PAYSON AND PAGE EARLY SPREADING TO THE EAST THROUGH THE DAY. A TORNADO WATCH IS IN EFFECT UNTIL 5 PM MST FOR YAVAPAI...COCONINO...GILA...NAVAJO AND APACHES COUNTIES. FOR TONIGHT AND THURSDAY...FORECAST MODELS ARE PRETTY AGGRESSIVE IN DRYING AND STABILIZING THE AIR MASS. GIVEN THE UPPER LOW WILL STILL BE CROSSING NORTHERN ARIZONA WITH SOME UPWARD MOTION AND MOISTURE COULD LINGER...WILL KEEP A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS FOR THURSDAY FOR AREAS ALONG AND NORTH OF THE MOGOLLON RIM. ANOTHER BREEZY AFTERNOON IS IN STORE WITH SOUTH TO SOUTHWEST WIND GUSTS IN THE 15 TO 30 MPH RANGE. FRIDAY THROUGH TUESDAY...DRY WEATHER SHOULD RETURN TO THE NORTHLAND FOR THIS PERIOD. ON FRIDAY...DECREASING WESTERLY FLOW ALOFT RETURNS. FOR THE WEEKEND...A LARGE HIGH PRESSURE SYSTEM IS SHOWN TO BUILD OVER CENTRAL CALIFORNIA. LOOK FOR FAIR WEATHER WITH HIGH TEMPERATURES WARMING TO SEASONAL NORMALS AND LIGHT NORTHEASTERLY SURFACE WINDS. && .AVIATION...FOR THE 18Z PACKAGE...EXPECT WIDESPREAD SHOWERS AND THUNDERSTORMS ACROSS THE FORECAST AREA THROUGH 04Z. SOME STORMS WILL BE SEVERE AND POSSIBLY CONTAIN TORNADOES. CEILINGS WILL RANGE FROM 2-4 KFT AGL ACROSS THE AREA. IMPROVING CONDITIONS ARE ANTICIPATED BY LATE THURSDAY MORNING. AVIATION DISCUSSION NOT UPDATED FOR AMENDMENTS. .FGZ WATCHES/WARNINGS/ADVISORIES... ...TORNADO WATCH FOR COCONINO...YAVAPAI...GILA...NAVAJO AND APACHE COUNTIES UNTIL 5 PM MST... ...SEVERE THUNDERSTORM WATCH FOR ALL OF NAVAJO COUNTY TODAY UNTIL 11 AM... && PUBLIC......................MCCOLLUM AVIATION....................MCCOLLUM VISIT WEATHER.GOV/FLAGSTAFF FOR NORTHERN ARIZONA WEATHER INFORMATION.
Hazardous weather outlook, Oct 6, 7:20 AM MST, 3 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FLAGSTAFF AZ 720 AM MST WED OCT 6 2010 AZZ004>018-037>040-070715- KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS- NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- NORTHERN GILA COUNTY-YAVAPAI COUNTY VALLEYS AND BASINS- OAK CREEK AND SYCAMORE CANYONS-BLACK MESA AREA- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- 720 AM MST WED OCT 6 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ARIZONA...NORTH CENTRAL ARIZONA...NORTHEAST ARIZONA AND WEST CENTRAL ARIZONA. .DAY ONE...TODAY AND TONIGHT A TORNADO WATCH IS IN EFFECT FOR YAVAPAI AND COCONINO COUNTIES UNTIL 11 AM MST. A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR NAVAJO COUNTY UNTIL 11 AM. A COLD LOW PRESSURE SYSTEM CENTERED OVER SOUTHERN CALIFORNIA WILL PRODUCE STRONG THUNDERSTORMS OVER WESTERN ARIZONA TODAY. STORMS SOHOULD WEAKEN THIS EVENING AND DECREASE IN COVERAGE OVERNIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THIS IS A SLIGHT CHANCE OF THUNDERSTORMS ALONG AND NORTH OF THE RIM THURSDAY...FOLLOWED BY DRY WEATHER THROUGH NEXT TUESDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Oct 6, 9:15 AM MST, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
915 AM MST WED OCT 06 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 AM TORNADO BELLEMONT 35.23N 111.82W
10/06/2010 COCONINO AZ LAW ENFORCEMENT
CAMP NAVAJO POST IN BELLEMONT DAMAGE FROM TWO TORNADIC
STORMS....50 TO 100 POWER POLES SNAPPED OFF...DAMAGE TO
ROOFS...NUMEROUS RVS AT THE CAMP NAVAJO STORAGE
FACILITY.
&&
EVENT NUMBER FGZ1000209
TECLocal storm report, Oct 6, 9:48 AM MST, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
948 AM MST WED OCT 06 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 AM TORNADO BELLEMONT 35.23N 111.82W
10/06/2010 COCONINO AZ LAW ENFORCEMENT
*** 7 INJ *** 14 HOMES DAMAGED
&&
EVENT NUMBER FGZ1000210
BAKLocal storm report, Oct 6, 9:50 AM MST, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
950 AM MST WED OCT 06 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 AM TORNADO BELLEMONT 35.23N 111.82W
10/06/2010 COCONINO AZ NWS EMPLOYEE
DAMAGE TO BUSINESSES...ROOFS AND FENCES FROM CONFIRMED
TORNADO. TRAIN DERAILED...21 RAILCARS THROWN OFF
TRACKS...AND TRUCKS OVERTURNED ON HIGHWAY.
&&
CORRECTED EVENT
EVENT NUMBER FGZ1000204
TECLocal storm report, Oct 6, 9:54 AM MST, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
954 AM MST WED OCT 06 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0905 AM HAIL 1 S COTTONWOOD 34.72N 112.02W
10/06/2010 M1.00 INCH YAVAPAI AZ TRAINED SPOTTER
&&
EVENT NUMBER FGZ1000211
TECLocal storm report, Oct 6, 10:10 AM MST, 51 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
1010 AM MST WED OCT 06 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0205 AM TSTM WND DMG 5 NE CLINTS WELL 34.61N 111.25W
10/06/2010 COCONINO AZ LOCAL POLICE
TREES DOWN...HIGHWAY 87 BETWEEN MILE MARKER 296 AND
298... POSSIBLE TORNADO
0430 AM HAIL CORNVILLE 34.72N 111.91W
10/06/2010 E1.75 INCH YAVAPAI AZ TRAINED SPOTTER
HAIL RANGING FROM QUARTER TO GOLFBALL SIZE
0440 AM HAIL CORNVILLE 34.72N 111.91W
10/06/2010 E1.00 INCH YAVAPAI AZ TRAINED SPOTTER
0445 AM HAIL CORNVILLE 34.72N 111.91W
10/06/2010 E1.00 INCH YAVAPAI AZ TRAINED SPOTTER
0515 AM TORNADO BELLEMONT 35.23N 111.82W
10/06/2010 COCONINO AZ LOCAL POLICE
CAMP NAVAJO POST IN BELLEMONT DAMAGE FROM TWO TORNADIC
STORMS....50 TO 100 POWER POLES SNAPPED OFF...DAMAGE TO
ROOFS...NUMEROUS RVS AT THE CAMP NAVAJO STORAGE FACILITY.
0515 AM TSTM WND DMG 1 N BELLEMONT 35.24N 111.82W
10/06/2010 COCONINO AZ NWS EMPLOYEE
SIDING BLOWN OFF HOUSES INTO CARS. AT LEAST 2 TREES DOWN
0520 AM TORNADO BELLEMONT 35.23N 111.82W
10/06/2010 COCONINO AZ LAW ENFORCEMENT
*** 7 INJ *** 14 HOMES DAMAGED
0520 AM TORNADO 2 NE BELLEMONT 35.25N 111.79W
10/06/2010 COCONINO AZ PARK SERVICE
NUMEROUS TREES DOWN SOUTHWEST OF WING
MOUNTAIN...INCUNJUNTION WITH A TORNADIC THUNDERSTORM.
0622 AM TORNADO BELLEMONT 35.23N 111.82W
10/06/2010 COCONINO AZ NWS OFFICE
0635 AM TORNADO BELLEMONT 35.23N 111.82W
10/06/2010 COCONINO AZ NWS EMPLOYEE
DAMAGE TO BUSINESSES...ROOFS AND FENCES FROM CONFIRMED
TORNADO. TRAIN DERAILED...21 RAILCARS THROWN OFF
TRACKS...AND TRUCKS OVERTURNED ON HIGHWAY.
0650 AM TSTM WND DMG 13 NW FLAGSTAFF 35.32N 111.78W
10/06/2010 COCONINO AZ NWS EMPLOYEE
TREES ACROSS HIGHWAY 180 AT MM 230.
0850 AM HAIL PARKS 35.26N 111.95W
10/06/2010 E1.75 INCH COCONINO AZ TRAINED SPOTTER
0905 AM HAIL 1 S COTTONWOOD 34.72N 112.02W
10/06/2010 M1.00 INCH YAVAPAI AZ TRAINED SPOTTER
&&
OUTLERLocal storm report, Oct 6, 10:53 AM MST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
1053 AM MST WED OCT 06 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 AM TORNADO BELLEMONT 35.23N 111.82W
10/06/2010 COCONINO AZ LAW ENFORCEMENT
*** 7 INJ *** NUMEROUS HOMES DAMAGED...INITIAL SURVEY
INDICATES EF1 DAMAGE.
&&The office that day
Everything else NWS Flagstaff, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 5, 9:26 PM MST | Severe Thunderstorm Warning | FGZ | Coconino, Yavapai | 19 min |
| Oct 5, 9:57 PM MST | Severe Thunderstorm Warning | FGZ | Yavapai | 18 min |
| Oct 5, 10:40 PM MST | Areal Flood Advisory | FGZ | Coconino | 6 hr |
| Oct 5, 11:04 PM MST | Areal Flood Advisory | FGZ | Coconino | 6 hr |
| Oct 6, 12:34 AM MST | Severe Thunderstorm Warning | FGZ | Coconino, Gila | 26 min |
| Oct 6, 1:08 AM MST | Severe Thunderstorm Warning | FGZ | Coconino, Gila, Yavapai | 22 min |
| Oct 6, 1:33 AM MST | Severe Thunderstorm Warning | FGZ | Coconino, Gila, Yavapai | 12 min |
| Oct 6, 1:58 AM MST | Tornado Warning | FGZ | Coconino, Gila | 17 min |
| Oct 6, 2:17 AM MST | Areal Flood Advisory | FGZ | Coconino | 118 min |
| Oct 6, 3:40 AM MST | Severe Thunderstorm Warning | FGZ | Yavapai | 35 min |
| Oct 6, 4:00 AM MST | Tornado Warning | FGZ | Yavapai | 45 min |
| Oct 6, 4:38 AM MST | Tornado Warning | FGZ | Coconino, Yavapai | 37 min |
| Oct 6, 5:07 AM MST | Tornado Warning | FGZ | Coconino, Yavapai | 38 min |
| Oct 6, 5:30 AM MST | Severe Thunderstorm Warning | FGZ | Coconino, Yavapai | 45 min |
| Oct 6, 5:59 AM MST | Tornado Warning | FGZ | Coconino | 46 min |
| Oct 6, 6:36 AM MST | Severe Thunderstorm Warning | FGZ | Coconino, Yavapai | 39 min |
| Oct 6, 6:53 AM MST | Tornado Warning | FGZ | Coconino, Yavapai | 22 min |
| Oct 6, 6:58 AM MST | Severe Thunderstorm Warning | FGZ | Yavapai | 32 min |
| Oct 6, 7:18 AM MST | Tornado Warning | FGZ | Coconino | 27 min |
| Oct 6, 7:31 AM MST | Tornado Warning | FGZ | Coconino, Yavapai | 44 min |
| Oct 6, 7:33 AM MST | Tornado Warning | FGZ | Coconino, Yavapai | 27 min |
| Oct 6, 7:42 AM MST | Severe Thunderstorm Warning | FGZ | Coconino | 33 min |
| Oct 6, 7:46 AM MST | Severe Thunderstorm Warning | FGZ | Coconino, Yavapai | 44 min |
| Oct 6, 8:06 AM MST | Severe Thunderstorm Warning | FGZ | Yavapai | 24 min |
| Oct 6, 8:06 AM MST | Tornado Warning | FGZ | Coconino | 39 min |
| Oct 6, 8:14 AM MST | Tornado Warning | FGZ | Coconino, Yavapai | 46 min |
| Oct 6, 8:19 AM MST | Severe Thunderstorm Warning | FGZ | Yavapai | 26 min |
| Oct 6, 8:19 AM MST | Severe Thunderstorm Warning | FGZ | Coconino | 26 min |
| Oct 6, 8:29 AM MST | Tornado Warning | FGZ | Yavapai | 46 min |
| Oct 6, 8:32 AM MST | Tornado Warning | FGZ | Yavapai | 28 min |
| Oct 6, 8:49 AM MST | Severe Thunderstorm Warning | FGZ | Coconino | 26 min |
| Oct 6, 8:53 AM MST | Tornado Warning | FGZ | Coconino | 37 min |
| Oct 6, 9:00 AM MST | Tornado Warning | FGZ | Coconino, Yavapai | 45 min |
| Oct 6, 9:05 AM MST | Tornado Warning | FGZ | Coconino, Yavapai | 25 min |
| Oct 6, 9:25 AM MST | Severe Thunderstorm Warning | FGZ | Coconino | 35 min |
| Oct 6, 9:30 AM MST | Tornado Warning | FGZ | Coconino, Yavapai | 45 min |
| Oct 6, 9:43 AM MST | Tornado Warning | FGZ | Coconino, Yavapai | 32 min |
| Oct 6, 10:00 AM MST | Severe Thunderstorm Warning | FGZ | Coconino | 45 min |
| Oct 6, 10:08 AM MST | Flash Flood Warning | FGZ | Coconino | 3 hr |
| Oct 6, 10:13 AM MST | Severe Thunderstorm Warning | FGZ | Coconino | 62 min |
| Oct 6, 10:14 AM MST | Severe Thunderstorm Warning | FGZ | Coconino, Yavapai | 46 min |
| Oct 6, 10:32 AM MST | Severe Thunderstorm Warning | FGZ | Coconino | 43 min |
| Oct 6, 10:35 AM MST | Tornado Warning | FGZ | Yavapai | 40 min |
| Oct 6, 10:51 AM MST | Tornado Warning | FGZ | Coconino | 39 min |
| Oct 6, 11:15 AM MST | Severe Thunderstorm Warning | FGZ | Coconino, Yavapai | 45 min |
| Oct 6, 11:24 AM MST | Tornado Warning | FGZ | Coconino, Yavapai | 41 min |
| Oct 6, 11:29 AM MST | Tornado Warning | FGZ | Coconino | 31 min |
| Oct 6, 11:34 AM MST | Tornado Warning | FGZ | Coconino, Yavapai | 26 min |
| Oct 6, 12:01 PM MST | Severe Thunderstorm Warning | FGZ | Coconino, Yavapai | 44 min |
| Oct 6, 12:09 PM MST | Tornado Warning | FGZ | Coconino | 36 min |
| Oct 6, 12:11 PM MST | Tornado Warning | FGZ | Coconino | 34 min |
| Oct 6, 12:16 PM MST | Tornado Warning | FGZ | Coconino, Yavapai | 29 min |
| Oct 6, 12:47 PM MST | Tornado Warning | FGZ | Coconino | 16 min |
| Oct 6, 1:15 PM MST | Severe Thunderstorm Warning | FGZ | Coconino, Yavapai | 31 min |
| Oct 6, 1:17 PM MST | Severe Thunderstorm Warning | FGZ | Coconino, Yavapai | 43 min |
| Oct 6, 1:39 PM MST | Severe Thunderstorm Warning | FGZ | Apache | 36 min |
| Oct 6, 2:03 PM MST | Severe Thunderstorm Warning | FGZ | Coconino, Yavapai | 19 min |
| Oct 6, 2:16 PM MST | Severe Thunderstorm Warning | FGZ | Apache | 14 min |
Nearby
Tornado Warnings in Arizona, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.